1. M. Afkhami , seyed hossein hashemifar , Kazem Khashyarmanesh , Generalized cayley graph of upper triangular matrix rings , Bulletin of the Korean Mathematical Society , Volume ( 53 ) , 2016-10, Pages 1017-1031
  2. zahra sepasdar , Kazem Khashyarmanesh , Characterizations of some two-dimensional cyclic codes correspond to the ideals of F[x, y]/ , Finite Fields and Their Applications , Volume ( 41 ) , 2016-9, Pages 97-112
  3. Khadijeh Ahmad Javaheri , Kazem Khashyarmanesh , Mojgan Afkhami Gol , When the comaximal graph of a lattice is toroidal , Kyungpook Mathematical Journal , 2016-7, Pages 683-717
  4. Mojgan Afkham , Hamid Reza Barani , Kazem Khashyarmanesh , Freydoon Rahbarnia , A new class of Cayley graphs , Journal of Algebra and Its Applications , Volume ( 15 ) , 2016-5, Pages 1650076-1650084
  5. M. Afkhami , Seyede Nesa Hoseini , Kazem Khashyarmanesh , The annihilator ideal graph of a commutative ring , Note di Matematica , Volume ( 36 ) , 2016-3, Pages 1-10
  6. مژگان افخمی گلی , solmaz bahrami , Kazem Khashyarmanesh , faezeh shahsavar , The Annihilating-Ideal graph of A Lattice , Georgian Mathematical Journal , Volume ( 23 ) , 2016-2, Pages 1-7
  7. Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar , Non-commuting graphs of rings , Discrete Mathematics, Algorithms and Applications , Volume ( 7 ) , 2015-6, Pages 15500271-15500277
  8. Atossa Parsapour , Kazem Khashyarmanesh , M. Afkhami , Khadijeh Ahmad Javaheri , Classification of finite commutative rings with planar, Toroidal, and projective line graphs associated with jacobson graphs , Mathematical Notes , Volume ( 98 ) , 2015-6, Pages 813-819
  9. Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh , When the line graphs of the unit, unitary and total graphs are planar and outerplanar , Beitrage zur Algebra und Geometrie , Volume ( 56 ) , 2015-3, Pages 479-490
  10. M. Afkhami , E. Estaji , Kazem Khashyarmanesh , M.R. Khorsandi , zero-divisor graphs of modules via module homomorphisms , Rocky Mountain Journal of Mathematics , Volume ( 45 ) , 2015-2, Pages 1-11
  11. M. Afkhami , M. Karimi , Kazem Khashyarmanesh , A dual of regular digraph of commutative rings , Southeast Asian Bulletin of Mathematics , Volume ( 39 ) , 2015-2, Pages 13-34
  12. Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh , nahid paknejad , Cayley sum graph of ideals of a commutative ring , Journal of the Australian Mathematical Society , Volume ( 96 ) , 2014-8, Pages 289-302
  13. Leila Sharifan , Mehrdad Nasernejad , Kazem Khashyarmanesh , Minimal path cover sets and monomial ideals , Journal of Algebra and Its Applications , Volume ( 14 ) , 2014-7, Pages 155001401-155001414
  14. Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh , When the unit, unitary and total graphs are ring graphs and outerplanar , Rocky Mountain Journal of Mathematics , Volume ( 44 ) , 2014-7, Pages 1-12
  15. Mojgan Afkhami , Kazem Khashyarmanesh , seyed mohammad sakhdari , The annihilator graph of a commutative semigroup , Journal of Algebra and Its Applications , Volume ( 14 ) , 2014-6, Pages 155001501-155001514
  16. M. Afkhami , Abbas Jafarzadeh , Kazem Khashyarmanesh , S. Mohammadikhah , On cyclic graphs of finite semigroups , Journal of Algebra and Its Applications , Volume ( 13 ) , 2014-5, Pages 14500351-145003511
  17. Kazem Khashyarmanesh , مهرداد ناصر نژاد , On the stable set of associated prime ideals of monomial ideals and square-free monomial ideals , Communications in Algebra , Volume ( 42 ) , 2014-5, Pages 3753-3759
  18. M. Afkhami , Kazem Khashyarmanesh , sadegh mohammadikhah , nazila vaez moosavi , On the cozero divisor graph of the semigroup Zn , Algebras, Groups and Geometries , 2014-5
  19. Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh , A graph associated to a lattice , Ricerche di Matematica , Volume ( 63 ) , 2014-3, Pages 67-78
  20. Mojgan Afkhami , Kazem Khashyarmanesh , The intersection graph of ideals of a poset , Discrete Mathematics, Algorithms and Applications , Volume ( 6 ) , 2014-3, Pages 14500360-14500369
  21. M. Afkhami , M. R. A HMADI , R. J AHANI -N EZHAD , Kazem Khashyarmanesh , Cayley graphs of ideals in a commutative ring , Bulletin of the Malaysian Mathematical Sciences Society , Volume ( 37 ) , 2014-3, Pages 833-834
  22. Zahra Barati , Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar , A generalization of noncommutating graph via automorphisms of a group , Communications in Algebra , Volume ( 42 ) , 2014-2, Pages 174-185
  23. Mojgan Afkhami , Zahra Barati , Seyede Nesa Hoseini , Kazem Khashyarmanesh , A generalization of commuting graphs , Discrete Mathematics, Algorithms and Applications , Volume ( 7 ) , 2014-2, Pages 145006801-145006811
  24. Kazem Khashyarmanesh , Mahdi Reza Khorsandi , Projective Total Graphs of Commutative Rings , Rocky Mountain Journal of Mathematics , Volume ( 43 ) , 2013-12, Pages 1207-1213
  25. Kazem Khashyarmanesh , فهیمه خوش آهنگ قصر , Some Isomorphisms in Derived Functors and Their Applications , Journal of the Australian Mathematical Society , Volume ( 94 ) , 2013-10, Pages 222-233
  26. mozhgan afkhami goli , Kazem Khashyarmanesh , On the cozero-divisor graphs of commutative rings , Applied Mathematics , Volume ( 4 ) , 2013-7, Pages 979-985
  27. Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh , Cayley graphs of partially ordered sets , Journal of Algebra and Its Applications , Volume ( 12 ) , 2013-6, Pages 125018401-125018413
  28. مژگان افخمی گلی , Kazem Khashyarmanesh , Total graphs of Polynomial Rings and Rings of fractions , Discrete Mathematics, Algorithms and Applications , Volume ( 5 ) , 2013-6, Pages 135003501-135003512
  29. Kazem Khashyarmanesh , F. Khosh-Ahang , On The Annihilators of Derived Functors of Local Cohomology Modules and Finiteness Dimension , Communications in Algebra , Volume ( 41 ) , 2013-6, Pages 215-225
  30. Mojgan Afkhami , Kazem Khashyarmanesh , On the cozero-divisor graphs and comaximal graphs of commutative rings , Journal of Algebra and Its Applications , Volume ( 12 ) , 2013-5, Pages 12501731-12501739
  31. M. Afkhami Rad , Kazem Khashyarmanesh , The Comaximal Graph of a Lattice , Bulletin of the Malaysian Mathematical Sciences Society , Volume ( 37 ) , 2013-4, Pages 261-269
  32. M. Afkhami , Masoud Karimi , Kazem Khashyarmanesh , On the Regular Digraph of Ideals of Commutative Rings , Bulletin of the Australian Mathematical Society , Volume ( 88 ) , 2013-4, Pages 177-189
  33. M. Afkhami , Kazem Khashyarmanesh , khosro nafar , Generalized Cayley graphs associated to commutative rings , Linear Algebra and its Applications , Volume ( 437 ) , 2012-5, Pages 1040-1049
  34. Ehsan Estaji , Kazem Khashyarmanesh , The Zero-Divisor Graph of a Lattice , Results in Mathematics , Volume ( 61 ) , 2012-1, Pages 1-11
  35. Kazem Khashyarmanesh , Mahdi Reza Khorsandi , A Generalization Of The Unit And Unitary Cayley Graphs Of A Commutative Ring , Acta Mathematica Hungarica , Volume ( 137 ) , 2012-1, Pages 242-253
  36. Kazem Khashyarmanesh , Noetherianness and Local Cohomology Modules , Algebra Colloquium , Volume ( 19 ) , 2012-1, Pages 807-812
  37. F. Khosh-Ahang , Kazem Khashyarmanesh , Local Cohomology Modules, Serre Subcategories and Derived Functors of Torsion Functors , Algebra Colloquium , Volume ( 19 ) , 2012-1, Pages 1187-1196
  38. M. Afkhami , Zahra Barati , Kazem Khashyarmanesh , planar zero divisor graphs of partially ordered sets , Acta Mathematica Hungarica , Volume ( 137 ) , 2012-1, Pages 27-35
  39. M. Afkhami , Kazem Khashyarmanesh , ‎Planar‎, ‎outerplanar‎, ‎and ring graph of the cozero-divisor graph of a finite commutative ring , Journal of Algebra and Its Applications , Volume ( 11 ) , 2012-1, Pages 12501031-12501039
  40. Kazem Khashyarmanesh , M. Tamer Kosan , Serap Sahinkaya , On Weakly Laskerian and Weakly Cofnite Modules , Algebra Colloquium , Volume ( 19 ) , 2012-1, Pages 693-698
  41. mozhgan afkhami goli , Kazem Khashyarmanesh , Mahdi Reza Khorsandi , Zero-divisor graphs of Ore extension rings , Journal of Algebra and Its Applications , Volume ( 10 ) , 2011-6, Pages 1309-1317
  42. Cihat Abdioglu , Kazem Khashyarmanesh , Tamer Kosan , On the support of General local cohomology modules and filter regular sequences , Quaestiones Mathematicae , Volume ( 34 ) , 2011-6, Pages 479-487
  43. mozhgan afkhami goli , Kazem Khashyarmanesh , The Cozero-divisor Graph of a Commutative Ring , Southeast Asian Bulletin of Mathematics , Volume ( 35 ) , 2011-6, Pages 753-762
  44. Kazem Khashyarmanesh , فهیمه خوش آهنگ قصر , on the extension and torsion functors of local cohomology of weakly Laskerian and Matlis reflexive modules , Studia Universitatis Babes-Bolyai Mathematica , Volume ( 56 ) , 2011-3, Pages 15-25
  45. Kazem Khashyarmanesh , On the endomorphism rings of Local cohomology modules , Canadian Mathematical Bulletin , Volume ( 53 ) , 2010-7, Pages 667-673
  46. Kazem Khashyarmanesh , On the support of local cohomology modules and filter regular sequences , Journal of Commutative Algebra , Volume ( 2 ) , 2010-2, Pages 177-185
  47. Kazem Khashyarmanesh , On the Matlis duals of local cohomology modules and modules of generalized fractions , Proceedings of the Indian Academy of Sciences - Mathematical Sciences , Volume ( 120 ) , 2010-2, Pages 35-43
  48. Kazem Khashyarmanesh , On the free resolutions of local cohomology modules with respect to an ideal generated by a u.s.d-sequence , Acta Universitatis Carolinae: Mathematica et Physica , Volume ( 51 ) , 2010-1, Pages 3-8
  49. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , A Note on the Artinianness and Vanishing of Local Cohomology and Generalized Local Cohomology Modules , Algebra Colloquium , Volume ( 16 ) , 2009-9, Pages 517-524
  50. Kazem Khashyarmanesh , Gorenstein Injective Resolutions, Cousin Complexes and Top Local Cohomology Modules , Algebra Colloquium , Volume ( 16 ) , 2009-6, Pages 95-101
  51. Kazem Khashyarmanesh , A Characterization of Gorenstein Rings and Grothendieck s Conjecture , Algebra Colloquium , Volume ( 16 ) , 2009-4, Pages 653-660
  52. Kazem Khashyarmanesh , On the annihilators of local cohomology modules , Communications in Algebra , 2009-4, Pages 1787-1792
  53. Kazem Khashyarmanesh , احمد عباسی , Gorenstein injective dimension of Generalized Local Cohomology Modules , Italian Journal of Pure and Applied Mathematics , Volume ( 24 ) , 2008-11, Pages 134-142
  54. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , On the finiteness properties of Matlis duals of local cohomology module , Proceedings of the Indian Academy of Sciences - Mathematical Sciences , Volume ( 118 ) , 2008-6, Pages 197-206
  55. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , Asymptotic behaviour of certain sets of associated prime ideals of Ext-modules , Manuscripta Mathematica , Volume ( 125 ) , 2008-5, Pages 345-352
  56. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , On the local cohomology of matlis reflexive modules , Communications in Algebra , 2008-1, Pages 665-669
  57. Kazem Khashyarmanesh , On the finiteness properties of associated primes of generalized local cohomology modules , Forum Mathematicum , 2008-1, Pages 265-273
  58. Kazem Khashyarmanesh , On the Matlis duals of local cohomology modules , Archiv der Mathematik , Volume ( 88 ) , 2007-5, Pages 413-418
  59. Kazem Khashyarmanesh , On the uniform behaviour of the Frobenius closures of ideals , Colloquium Mathematicum , 2007-3, Pages 1-7
  60. Kazem Khashyarmanesh , ON THE FINITENESS PROPERTIES OF EXTENSION AND TORSION FUNCTORS OF LOCAL COHOMOLOGY MODULES , Proceedings of the American Mathematical Society , 2007-3
  61. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , When are the local cohomology modules finitely generated , Communications in Algebra , 2007-3, Pages 3038-3044
  62. Kazem Khashyarmanesh , Fahimeh Khoshahang Ghasr , A surjective homomorphism from ordinary local cohomology modules to top generalizedlocal cohomology moduleَ , Communications in Algebra , 2007-3, Pages 3835-3841
  63. Kazem Khashyarmanesh , Sh. Salarian , Uniform annihilation of local cohomology modules over a Gorenstein ring , Communications in Algebra , Volume ( 34 ) , 2006-3, Pages 1625-1630
  64. Kazem Khashyarmanesh , ASSOCIATED PRIMES OF GRADED COMPONENTS OF GENERALIZED LOCAL COHOMOLOGY MODULES , Communications in Algebra , 2005-5